Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taken valence solution and experiencing mild tremors. Shivering in right hand. Is it a side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Dear Doctor,
Neurologist advised us to give him 7.5ml of valance solution from yesterday. He got mild tremors twice. His RT hand shivered for while he was holding a toy.

My questions are:
1. Is this because of Valence? Is it a side effect?
2.Should I take him to neurologist immediately?
Posted Fri, 27 Sep 2013 in Child Health
Answered by Dr. Synthyia Bhagat 13 hours later
Brief Answer:
Relax,there is nothing to need to consult

Detailed Answer:

Thanks for writing to us.

I understand your concern.

As mentioned by you ,your child is having seizures which are not under control

for which neurologist has added valproic acid.which is a standard anti epileptic

medicine .

There are some dose related side effects and tremors is one of them.

You need not to worry as these effects will gradually subside in few days.

But in case these persist I suggest you get him re examined by your doctor.

Hope I have answered your query,if you have any further query I would be glad to help.

Wishing your child good health.

God bless..

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor